# SDR HEEA083664

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N490PH
- Make and model: Bell 407
- Aircraft serial: 53378
- Aircraft time: 2,633 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8143802240D
- Part serial: 9410197
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GPS FACE PLATE KEEPS COMING OFF MAKING IT UNREADABLE. FOUND LENS BAD.  REPLACED LENS,  REPAIRED.  BENCH CHECK GOOD.
